<  Back to the Polytechnique Montréal portal

Large Nonlinear Magnetoimpedance in Amorphous Co₈₀.₈₉Fe₄.₃₈Si₈.₆₉B₁.₅₂Nb₄.₅₂ Fibers

J. G. S. Duque, A. E. P. De Araujo, M. Knobel, Arthur Yelon and Petru Ciureanu

Article (2003)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/25938/
Journal Title: Applied Physics Letters (vol. 83, no. 1)
Publisher: American Institute of Physics
DOI: 10.1063/1.1590435
Official URL: https://doi.org/10.1063/1.1590435
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Duque, J. G. S., De Araujo, A. E. P., Knobel, M., Yelon, A., & Ciureanu, P. (2003). Large Nonlinear Magnetoimpedance in Amorphous Co₈₀.₈₉Fe₄.₃₈Si₈.₆₉B₁.₅₂Nb₄.₅₂ Fibers. Applied Physics Letters, 83(1), 99-101. https://doi.org/10.1063/1.1590435

Statistics

Dimensions

Repository Staff Only

View Item View Item